Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 353769, 15 pages
http://dx.doi.org/10.1155/2014/353769
Research Article

Mathematical Model and Analysis of the Water-Lubricated Hydrostatic Journal Bearings considering the Translational and Tilting Motions

1School of Mechanical Engineering, Southeast University, Nanjing 211189, China
2CSR Qishuyan Institute Co., Ltd., Changzhou 213011, China

Received 14 April 2014; Revised 13 June 2014; Accepted 17 June 2014; Published 17 July 2014

Academic Editor: Nam-Il Kim

Copyright © 2014 Hui-Hui Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui-Hui Feng, Chun-Dong Xu, and Jie Wan, “Mathematical Model and Analysis of the Water-Lubricated Hydrostatic Journal Bearings considering the Translational and Tilting Motions,” Mathematical Problems in Engineering, vol. 2014, Article ID 353769, 15 pages, 2014. https://doi.org/10.1155/2014/353769.